# SDR HEEA064699

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH LOW LEVEL, FUEL.
